It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Here is my advice from what I know so far. I took ortho
tri cyclen a for about four years and at first maybe it helped a little or else it didn't really hurt but then the last year it seemed to make things worse. I was off bcp's for about a year but due to hormonal reasons had to go back on the pill. Tried mircette for two months and I really think it did not help my skin. I got breakouts on my chin and jaw area plus I spotted nearly constantly. Was going to switch to desogen but then researched yasmin and decided to try that and so far have been on it for about a week and a half. I have noticed some side effects on it like increased hunger and bloated feeling, occasional headaches, and sore breasts but I think I would reccommennd it if you wanted to try it for your complexion. It has a hormone to reduce the testosterone effects on your skin. I have high hopes for this pill.
Take care.





All times are GMT -7. The time now is 09:56 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!